BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Path integrals and Stochastic Analysis with Bernstein processes

Participants in the publication
JC Zambrini (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
RIMS KYOKUROKU BESSATSU

Publication Identifiers
ISSN - 1881-6193

Volume
1958

Starting page
81
Last page
95

Document Identifiers
URL - http://ci.nii.ac.jp/naid/110009952274/en


Export

APA
JC Zambrini, (2014). Path integrals and Stochastic Analysis with Bernstein processes. RIMS KYOKUROKU BESSATSU, 1958, 81-95. ISSN 1881-6193. eISSN . http://ci.nii.ac.jp/naid/110009952274/en

IEEE
JC Zambrini, "Path integrals and Stochastic Analysis with Bernstein processes" in RIMS KYOKUROKU BESSATSU, vol. 1958, pp. 81-95, 2014.

BIBTEX
@article{28246, author = {JC Zambrini}, title = {Path integrals and Stochastic Analysis with Bernstein processes}, journal = {RIMS KYOKUROKU BESSATSU}, year = 2014, pages = {81-95}, volume = 1958 }